# SDR DALA2017090306558

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRUST WASHER BEARING OF NOSE LANDING GEAR. NRC 00120: THRUST WASHER BEARING OF NOSE LANDING GEAR WAS REPLACED IAW CMM 32-21-13.
